# SDR TWAA9800701

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DS077S295
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OKC - FLT 95 - ON FINAL APPROACH, LEFT MAIN LANDING GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  FOUND 3 WIRES BROKEN ON CANNON PLUG.  REPLACED CANNON PLUG.  (M)
